# SDR ASAA2018081075714

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,403 hours, 5,465 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: F05311
- Condition: Faulted
- Location: Le Flaps
- Part time: 16,403 hours, 5,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 4000 FT AN LE FLAP TRANSIT LIGHT INTERMITTENT AND OVERHEAD NR 2 SLAT TRANSIT LIGHT ILLUMINATED ON OVERHEAD PANEL.  FIRST OFFICER'S PFD SPEED TAPE DISPLAYED AMBER,  BAR SPEED LIMITS DUE TO THE LE FLAP TRANSIT LIGHT AND OVERHEAD NR 2 SLAT AMBER TRANSIT LIGHT. NORMAL INDICATIONS WHEN EXTENDING FLAPS.  ACFT  GROUNDED.  ACCOMPLISHED FIM 27-88, TASK 808.  RESISTANCE AT PIN A14 TO A15 OF CONNECTRO D728A READS 35.2 OHMS. REMOVED & REPLACED THE FSEU IAW AMM 27-51-01-400-801.  ACCOMPLISHED TESTS IAW AMM 27-88-11-700-801, 27-51-00-740-802,  27-81-00-730-801,  27-81-00-700-804,  27-51-00-740-803. ALL OPS CHECKED GOOD.
